# SDR DALA1317576815

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 50,269 hours, 14,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28 DEF FLOOR EMEREGENCY LIGHT INOPERATIVE.  FOUND MATE-N-LOK CONNECTOR BROKEN AT SEAT 28D DISCONNECT.  REPLACED IAW BSWPM 20-42-01.  OPS CHECKED GOOD.
